# SDR WTAA960024

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE SFO TO SBA, FLAP ASYMMETRY REPORTED IN LEVEL FLIGHT AT FL 230.  LEFT NACELLE FLAP AT 15 DEGREES.  AIRCRAFT DIVERTED TO FAT, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL UNIT.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
